I'm on toprol (metoprolol) (beta blocker) daily for high blood pressure and high pulse rate. If I skip every now and then bc I forget or something can I die? Will my heart like stop or something bc I skipped it?

No-go to ER. It is not good to do that. You may have to go er more often. Be smart& carry your pills or you may develop a condition called tacchycardia induced cardiomyopathy!
You won't die. But you may experience more symptoms & higher bp. Please don't skip doses.

Related Questions

What is harder on heart: high pulse rate and high blood pressure?

Both can be. This depends on your individual risks. Diet and exercise can lower both, but this can take awhile. Medications also work. You should talk with your doctor. Read more...

Heart skipping beats 1-2 times every 5 minutes chills high blood pressure and pulse at 110 so nasea what can it be?

Sinus tachycardia. Sounds like you're going to have to go to the er if your heart rate can't be lowered, so you can have your palpitations controlled better, and deterimine if it's thyroid or cardiac in nature. Your nausea is probably from your rapid heart rate, and chills. If your BP is at 110, that is different than your hr at 110. So, that's not clear. In any case, you need to be seen by your doctor immediately. Read more...